# SDR DL72K954265

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK IN TPA, CORROSION WAS DISCOVERED ON THE UPPER SKIN AT THE S-24R LAP JOINT THAT WARRANTED A 12.5 INCH BY 3 INCH CUT OUT, BETWEEN STA 294.5 AND STA 312 BY MTC.  THIS ER/A WILL REPAIR THE DAMAGED AREA PER SRM 53-30-3 FIG 14 DETAIL 4 WITH THE VARIATION OF BLIND FASTENERS, PER DL ERA 302714-14.
